Doctor insights on:
Muscle Cramps Low Blood Sugar
I have had muscle cramps in my calfs for a few weeks now. Could it be blood clots or low potassium? Should i see a doctor right away?
Yes: You need to have a specific venous ultrasound of your legs to rule out a deep vein thrombosis -blood clot, but also to see if you have vein disease which is treatable. See vein specialist called phlebologist: www.Phlebology.Org. Inherited disease of veins has faulty valves in leg veins, allows blood to flow backwards down leg and can cause cramping. Office treatments available & compression socks. ...Read moreSee 1 more doctor answer
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
Can birth control pills cause blood clots? Been on Marvelon for 14 months with no problem until recently....nasty muscle cramps and swelling
See your OB-GYN: The progesterone content of your birth control pills may cause some swelling/ cramps and all birth control pills can cause blood clots in the leg veins. See your Primary Care Provider for a review of your susceptibility to vein problems and a review of your pill. Hope this helps! Dr Z ...Read more
Treatment depends on: whether you are an established diabetic, or just starting to be one, or just sick from other things like viruses and allergies. High blood sugar is usually a warning sign of diabetes, but other hormonal conditions can cause that. Or high intake of sugars. Are you on insulin? or are you an athlete or body-builder on steroids? Need more info my friend. Thanks for trusting in HealthTap. ...Read more
My symptoms include chronic dehydration regardless of the amount of fluids i take, severe frequent muscle cramps, frequent urination, low B/P, syncope?
Dehydration : Your symptoms indicate symptoexessive fluid loss & dehydration, it could be diabetes mellitus or more likely diabetes insepidus due to lack of antidiuretic hormone, you must ask your 1ry care physician to refer you to an endocrinologist to for evaluation & workup including routine U/A that might show very low spicific gravity in case of DI or increased sp gr with ketone in case DM ...Read more
Blood glucose 450 non fasting then meter says "hi" , how can I lower blood sugar? I eat low carb and exercise already but I don't want to use medicine
Herbs, minerals and:: It sounds like you have diabetes; have a doc check your HbA1c. Numerous herbs can help diabetes including gymnema sylvestre, cinnamon, bilberry, fenugreek seeds & momordica charantia, aloe vera, ginseng, pterocarpus marsupium & coccina indica. Vitamins & minerals including alpha lipoic acid, chromium & vandium can also benefit. See http://tinyurl.com/qekmre3 Also see http://tinyurl.com/yzamemc ...Read more
Either: The diuretic can lead to a low potassium, which is the most common cause of leg cramps. However a low magnesium or calcium can also lead to cramps. Should get blood tests to confirm and treat. Low calorie diets should ideally be monitored. A balanced diet with multivitamins an minerals is important. Good luck. ...Read more
How do I build muscle mass without losing wieght and avoid low blood sugars. I am t1 diabetic and have low BMI ?
Caloric intake.: This is a very delicate dance, involving the timing of your medications (basal and bolts), timing of exercise and timing and composition of meals before and after exercise. You should certainly eat a good mixed meal right after exercise to avoid hypoglycemia, and you may want to sip on a carbohydrate drink during exercise, too - not a lot, but just to keep some calories in. ...Read moreSee 1 more doctor answer
Possibly: A person who is taking Advair may experience low potassium and symptoms like muscle cramps, weakness, and abnormal heartbeat. Even if so, though, it’s *highly unlikely* that Advair’s the only cause. (Maybe a change in potassium or other electrolyte unrelated to Advair at all.) And while your lab work has likely been followed occasionally (once per year?), it may be good to contact your doctor. ...Read moreSee 1 more doctor answer
The blood sugar concentration or blood glucose level is the amount of glucose (sugar) present in the blood of a human or animal. The body naturally tightly regulates blood glucose levels as a part of metabolic homeostasis. Glucose is the primary source of energy for the body's cells, and blood lipids (in the form of fats and oils) are primarily ...Read more
- Talk to a doctor live online for free
- Low blood sugar muscle twitching
- Low blood sugar muscle pain
- Symptoms of low blood sugar and muscle spasms
- Ask a doctor a question free online
- Low sodium muscle cramps
- Is low blood sugar diabetes?
- Blood sugar always low
- Low blood sugar migraines
- Talk to a diabetes specialist online for free